MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X17 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.670
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 year and 4 months after the dental implant was installed in intraoral region 20#, its non- osseointegration was observed.Moreover, the patient presented bone type iii.
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in device code.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4): the dentist reported that 1 year and 4 months after the dental implant was installed in intraoral region 20#, its non- osseointegration was observed.Moreover, the patient presented bone type iii.

Brand Name
CM TITAMAX EX IMPLANT 3.75X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9341099
Report Number3008261720-2019-05102
Device Sequence Number11302092
Product Code DZE
UDI-Device Identifier07898237569178
UDI-Public07898237569178
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
Report Date (Section F) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2019
Device Catalogue Number109.670
Device Lot Number800137696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/27/2019
Device Age62 MO
Event Location Other
Date Report to Manufacturer09/12/2019
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR